Ask a doctor

Needle marks or bruising? (Photo)

Hello, I had Juvederm, last evening. My first time. Are these needle marks or bruising? If bruising, will it get worse or better from this point? I am going away in 6 days and was hoping for the marks to be gone. Wondering if I am being realistic. Thank you.

Doctor Answers (2)

Needle bruises

+1
It looks like the injections sites from the needles. If this occurs it usually goes away in a few days.  Best of luck on your trip,


Manhattan Plastic Surgeon
4.5 out of 5 stars 17 reviews

Needle marks or bruises

+1
They appear to be small bruises from the needles. Any time something is injected you are at risk for bruises, so you need to be prepared for that. Hopefully these minor bruises are all that show up and you can cover them with a bit of makeup. If they do get worse, most bruises are gone within 10-14 days. You can try topical Arnica available at health food stores and apply it to these marks. Some patients swear that it helps tremendously.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.